# SDR CA970311072

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206031314049
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UNAPPROVED REPAIR INCORPORATED.  NO REPAIRS ALLOWED IN THIS AREA PER STRUCTURES REPAIR MANUAL.
